# SDR AALA202110088251

- Difficulty date: October 5, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 60,195 hours, 29,556 cycles
- System (JASC): 2565 · Escape Slide
- Part: Circuit Breaker
- Condition: Open
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVER-WING EMERGENCY ESCAPE HATCHES SLIDE ARMED INDICATOR DOES NOT COME ON WITH ARMING HATCHES FOUND CIRCUIT BREAKERS OPEN, RESET CIRCUIT BREAKERS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-00.
